bmPrintHeader
Janitorial First Aid & Safety First Aid Medicines Acme ACM90092

Acme Cold and Cough & Congestion Medication, 50 Doses of Two Tablets

Item # ACM 90092 by Acme (Mfg. Part # ACM90092, UPC # 073577900929)


Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion. Temporarily reduces fever. Packaged for individual use.


  • Global Product Type : Medicines-Cold/Flu Relief

  • Contains : Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl

  • Description : 2/Pack

  • Quantity : 50 per box

  • For Use With : First Aid Stations/Kits;Individual Use

  • Mounting : No

  • Disclaimer Statement : Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you are taking prescription monoamine oxidase inhibitor (MAO) drug.

ACM90092 - PhysiciansCare® Cold & Cough Tablets
Click to Enlarge
Retail Price: $37.96
BettyMills Discount Price: $28.12 Per Box
Quantity   
Order 3+ and Save an Extra $0.56 Per Box
I'd Like a Volume Quote for ACM90092



Betty Mills Also Suggests for ACM90092
Acme PhysiciansCare® Non-Drowsy Sinus Decongestant Tablets ACM90087 $23.48
Per Box
PhysiciansCare® Non-Drowsy Sinus Decongestant Tablets
ACM 90087
Acme PhysiciansCare® Ibuprofen Tablets ACM90109 $41.38
Per Box
PhysiciansCare® Ibuprofen Tablets
ACM 90109
Acme PhysiciansCare® Xpress™ First Aid Refill Burn Cream ACM90230 $4.56
Per Box
PhysiciansCare® Xpress™ First Aid Refill Burn Cream
ACM 90230
Acme PhysiciansCare® Cough and Sore Throat Lozenges ACM90306 $8.16
Each
PhysiciansCare® Cough and Sore Throat Lozenges
ACM 90306
Acme PhysiciansCare® Extra-Strength Pain Reliever ACM90316 $16.97
Per Box
PhysiciansCare® Extra-Strength Pain Reliever
ACM 90316
Prescription Required !

Unless you are a licensed care provider or similar
qualified entity, a prescription is required
to purchase this item.

Thanks! -- Betty Mills




Email:



Password :





  Forgot Password?
  Create an Account